# SDR DALA2016030201574

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM Z=11.083 AND BS 173.5 AT FWD AREA OF FWD SERVICE DOOR.  BEAM WAS REPLACED IAW SRM 51-30-2, 51-30-4 AND 51-30-5.
